Translator Disclaimer
2013 A note on the existence of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition
Adrien Richou, Federica Masiero
Author Affiliations +
Electron. J. Probab. 18: 1-15 (2013). DOI: 10.1214/EJP.v18-2124

Abstract

In [Stochastc Process. Appl., 122(9):3173-3208], the author proved the existence and the uniqueness of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition when the generator and the terminal condition are locally Lipschitz. In this paper, we prove that the existence result remains true for these BSDEs when the regularity assumption on the terminal condition is weakened.

Citation

Download Citation

Adrien Richou. Federica Masiero. "A note on the existence of solutions to Markovian superquadratic BSDEs with an unbounded terminal condition." Electron. J. Probab. 18 1 - 15, 2013. https://doi.org/10.1214/EJP.v18-2124

Information

Accepted: 17 April 2013; Published: 2013
First available in Project Euclid: 4 June 2016

zbMATH: 1287.60073
MathSciNet: MR3048122
Digital Object Identifier: 10.1214/EJP.v18-2124

Subjects:
Primary: 60H10

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.18 • 2013
Back to Top